Citalopram when to take?
- 20 Sep 2012 by jplv
- 21 September 2012
- mirapex, sleep disorders, citalopram, sleep, doctor, otc
My doctor put me on citalopram 10mg I took it this morning and felt sleepy all day, If I take it al night will effect by nighttime pills such as mirapex or a OTC sleep aid.
Hello jplv. You should be fine taking the Citalopram in the evening. Regards pledge
Hi, i agree. Also there are no known interactions between your medications so the Citalopram is unlikely to affect the Mirapex.
i don't no to much about citalopram, but read my post on the mirapex, there is a fda alert out on this med... that it can possibly cause heart failure, i just read it in a fda alert!! hope everything works out for u and u find the answers u are looking for!
Hi. I take citalopram before bed. Check with your doctor on the FDA warning, you can get it on this site, regarding the mirapex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2011 • 4 answers
Posted 19 Dec 2012 • 6 answers
Posted 7 Feb 2014 • 5 answers
Posted 1 Jun 2014 • 5 answers
Posted 24 Jun 2016 • 3 answers